The Mathematical Institute, University of Oxford, Eprints Archive

Browse by Author

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Creators | Item Type | No Grouping
Jump to: Article
Number of items: 1.

Article

Daugherty, D and Roque-Urrea, T and Urrea-Roque, J and Troyer, J and Wirkus, S and Porter, M A (2009) Mathematical models of bipolar disorder. Communications in Nonlinear Science and Numerical Simulations, 14 (7). pp. 2897-2908.

This list was generated on Thu Dec 14 09:12:46 2017 GMT.